I've have been on Depo Provera for 10 years now. Never having a period. All of a sudden I'm bleeding like a mild period. Should I be worried??
The Manufacturer recommends that you do not use Depo Provera as a long term method of contraception. They state that if you have no choice but to use it long term, that you take regular breaks (every couple of years).
Your body needs a break. It is telling you that.
Being on Depo Provera so long brings risks of conditions such as osteoporosis (Brittle Bone Disease), as well as other conditions listed as possible complications of the Drug, by the Manufacturer. They recommend you request an MRI scan to check your bone density, after a significant period of time on Depo.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2015 • 2 answers
Posted 20 Sep 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers
Posted 24 Aug 2017 • 1 answer